# SDR CALA2023062301980

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 95,823 hours, 17,599 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212W31511
- Condition: Blown
- Location: Aft Pit Station
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BLEED LOSS BODY EICAS ADVISORY BLEED AIR SUPPLY VALVES ARE LATCHED CLOSED OR THE RESPECTIVE SWI TCHES ARE OFF, SO THAT BLEED AIR IS NOT SUPPLIED TO HYDRAULIC DE MAND PUMPS C1, AND C2, C HYDRAULIC RESERVOIR PRESSURIZATION, AFT CARGO HEAT AND POTABLE WATER TANK PRESSURIZATION. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  2632082 FLIGHT STATUS: I INTERMITTENCE CODE: I PH: INITIAL CLIMB            NARRATIVE:  DLODS CONTROL CARD (RIG HT) CMC MSG#  2632081 FLIGHT STATUS: I INTERMITTENCE CODE: I PH: TAKEOFF ROLL             NARRATIVE:  DLODS CONTROL CARD (LEF T) INITIAL INSPECTION FOUND BLOWN DUCT BETWEEN STATION 1546 AND CREW REPORTS THAT WHEN DUCT BLOWN THERE WAS A LOUD GRINDING STATION 1567.5.DOING RESEARCH FOR PARTS AVAILABILITY. NOISE IN CABIN  THEY SUSPECT ACM REPLACED DUCT IN AFT CARGO PERFORME LEAK CHK OPS CHK NML ALL WORK DONE IAW AMM 36-10-00
